| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 53-56


K. Sabri, M. Badaoui, F. Guillet
      Blind separation of ground reaction force signals
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2605-2624.

H. A. Kashkool, S. A. Kadhum
      Maximum principle and error estimate of the upwind finite volumes method for nonlinear convection-diffusion equation
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2625-2647.

B. El-Sobky, Y. Abo-Elnaga, H. Zahed
      Utilization of trust region algorithm in solving reactive power compensation problem
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2649-2667.

Kh. Alhazaymeh, Sh. A. Halim, A. R. Salleh, N. Hassan
      Soft intuitionistic fuzzy sets
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2669-2680.

A. Ali, Kamran, Z. Minullah
      Classification of spherically symmetric non static space-times according to their killing vector fields
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2681-2686.

Xiao-Fei Li, An-Ping Wang
      Some properities of some subclasses of univalent functions
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2687-2693.

G. H. Shirdel, N. Kahkeshani
      An integer linear programming problem for RNA structures
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2695-2702.

H. Chandra, A. Bhatt, S. Pant
      Common fixed points of weakly compatible maps in symmetric spaces
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2703-2710.

A. Bhatt, H. Chandra
      Occasionally weakly compatible mapping in cone metric space
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2711-2717.

M. Reshadi, A. B. Espahi
      Dynamic DEA: relative efficiency measure of units
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2719-2725.

W.-G. Park, A. Erami, H. Hoseini, A. Ghaffaripour, H. Azadi Kenary
      Fuzzy stability of cubic functional equations: a fixed point alternative approach
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2727-2734.

S. Niyom
      The nonlinear product of the Bessel diamond operator and the Bessel Helmholtz operator related to the Bessel biharmonic equation
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2735-2743.

M. Lahby, L. Cherkaoui, A. Adib
      New multi access selection method based on Mahalanobis distance
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2745-2760.

S. Al-Sheikh, S. Batwa
      Qualitative analysis of SIS epidemic models in two competing species
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2761-2783.

Wang Changyuan
      Perfect secret sharing schemes based on generalized Kirkman squares
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2785-2790.

N. Katemee, T. Mayureesawan
      Control charts for zero-inflated Poisson models
      Appl. Math. Sci., Vol. 6, 2012, no. 53-56, 2791-2803.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |